# SDR IPXA2025092690143

- Difficulty date: August 21, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,576 hours, 14,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000751
- Part serial: FH1312
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, CENTER FLAP, TOP SKIN RIB FLANGE,  ONE CRACK INDICATION NOTED AT RIB 27.  ACCOMPLISHED PERMANENT REPAIR IAW EO-95120-REQ1 AND VT-MAE EA 300-5750-27-A4111.
